| Catalog Number |
BOPT4315 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); Inflammation (1932); Osteolysis (2377)
| Date of Event |
07/06/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).A4: patient weight unknown / not provided.A summary investigation has been completed for peri-implantitis events recognizing that a definitive root cause cannot be identified due to a wide range of external factors (non-design or manufacturing related), including medical conditions (e.G., diabetes, poor bone quality, etc.) / patient habits (e.G., smoking) and surgical technique.Previously completed investigations for these events have not identified any signals indicating potential non-conformances affecting the manufacturing and sterilization processes.Furthermore, the probability of a manufacturing or design defect that might lead to peri-implantitis occurring and escaping the available detections has been assessed and found remote and almost nonexistent.Should additional information be received which indicates that the device may have caused or contributed to the event, an additional report will be submitted.H3 other text : summary investigation.
Event or Problem Description
It was reported that the patient experienced peri-implantitis at implant tooth site #27, with associated inflammation.The patient body rejected the implant 10 months after stability test was done.Therefore, the implant was removed.
Additional Manufacturer Narrative
This report is being submitted to relay corrected data, additional information and device evaluation.Correction: device availability was updated from 'yes' to 'no', return date was deleted.The following sections are being reported: b4: date of this report was updated.D8-9: device availability and return date were updated.G3: date received by manufacturer was updated.G6: type of report was updated.H2: type of follow up was updated.H3: device evaluated by manufacturer was updated.H3: not returned to manufacturer was updated.H6: evaluation method codes were added: 3331, 4110, 4114 h10: narrative/data was updated.H11: corrected data was updated.Dhr review was completed for the subject lot number 2021040577.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Sterilization record op# 210 was reviewed and verified to have passed all sterilization activities with no issues or nonconformities identified.Complaint history review was performed for the reported lot number 2021040577 for similar events and one other complaint was identified (b)(4).As documented in the summary investigations, contributing factors for the reported event likely exist outside of zimvie control, including those related to patient biological factors/condition and surgical technique.Based on the summary investigations, no malfunction occurred upon investigation.The reported events remain non-verifiable as they are a medical condition.Monthly trending to date has not identified any statistical triggers suggesting potential design or manufacturing related issues.Previously completed investigations for infection, bone loss, and/or peri-implantitis problems reported in association with implant failure have not identified any signals indicating potential non-conformances impacting the manufacturing and sterilization processes.Therefore, escalation to capa is not required.
Event or Problem Description
No additional information received at the time of this report.